MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 41134E
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd gravity administration set experienced foreign matter.The following information was provided by the initial reporter: one of our pre-op nurses noticed a lubricant around the spike on lawson.
 
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint of customer finding lubricant around spike was received.A sample was returned for investigation.Through visual inspection, the customer complaint was confirmed.There was a light yellow substance found on the spike.A device history record review for model 41134e lot number 22039220 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 15mar2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of the defect.The root cause was determined to be an issue at the supplier of this component.The supplier was notified of this defect.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD GRAVITY ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15131537
Report Number9616066-2022-01000
Device Sequence Number14827614
Product Code FPA
UDI-Device Identifier50885403235281
UDI-Public50885403235281
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/15/2025
Device Model Number41134E
Device Catalogue Number41134E
Device Lot Number22039220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown